Access count of this item: 41

Files in This Item:
File Description SizeFormat 
1843-17.pdf689.35 kBAdobe PDFView/Open
Title: シュタイナー環におけるデカルトの円定理の拡張について : Extended Abstract (数式処理 : その研究と目指すもの)
Authors: 森継, 修一  KAKEN_name
Author's alias: MORITSUGU, SHUICHI
Issue Date: Jul-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1843
Start page: 155
End page: 162
Appears in Collections:1843 Computer Algebra : The Algorithms, Implementations and the Next Generation

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.